MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.75MM HEALIX KNOTLESS BR; SOFT-TISSUE ANCHOR, BIODEGRADABLE

DEPUY MITEK LLC US 4.75MM HEALIX KNOTLESS BR; SOFT-TISSUE ANCHOR, BIODEGRADABLE
Catalog Number 222286
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, it was discarded and therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot of (b)(4) devices that were released to distribution.Mdd capa has been opened to investigate this failure mode.No further action is warranted at this time.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
The sales rep reported during a shoulder procedure the anchor pulled out w/the inserter.We used a 5.5 healix advanced anchor and had to pass the suture again.There were no patient consequences.Additional info from the administrator stated the device was discarded by the hospital.

Brand Name
4.75MM HEALIX KNOTLESS BR
Common Device Name
SOFT-TISSUE ANCHOR, BIODEGRADABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7628964
Report Number1221934-2018-50873
Device Sequence Number19287193
Product Code MAI
UDI-Device Identifier10886705020386
UDI-Public10886705020386
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112249
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/10/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2015
Device Catalogue Number222286
Device Lot Number3660870
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2013
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1